|Vaccination while on HAART
Dec 7, 2008
I am currently on Isentress and Truvada. I got my flu shot the day before yesterday (which caused me to feel like I had the flu for about 24 hours), and I am due for a vl lab in about a week. Can the flu shot cause a viral load increase notwithstanding the fact that I am taking the meds? If so, for how long will that increase last?
| Response from Dr. Young
Thanks for your post.
As you point out, vaccinations can transiently increase viral load- this is usually of no significance, except that the values can cause confusion when interpreting tests.
I usually try to avoid requesting VLs within 1 week of the vaccine- you should be ok from this respect.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Sinus Infection?
- Can You Get AIDS From Picking Your Nose?
- Odds Of Getting AIDS Sex With A Prostitute
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Dry Mouth After Fisting Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.